季语


 

 

        副教授  博士

l   通讯地址:北京市海淀区阜成路33号北京工商大学理学院数学系 

l   邮编:100048

l   E-mail:  jiyu@th.btbu.edu.cn

l   电话:010-68985547

研究方向:  

   传染病动力学, 乙肝病毒动力系统建模, 生物数学

 

主讲课程:

    高等代数;线性代数;运筹学;概率论与数理统计;高等数学

 

主持项目:

      主持校级项目和北京市级项目各一项

 

近年发表的主要科研论文:

[1]. Global Analysis of a Viral Infection Model with Application to HBV Infection, Journal of Biological Systems, 18(2), 325-337, 2010.  ( SCI 检索)

[2]. A Viral Infection Model with Periodic Immune Response and Nonlinear CTL Response, Mathematics and Computers in Simulation, 80(12), 2309-2316, 2010. ( SCI检索)

[3]. Global Stability of Endemic Equilibrium Point of Basic Virus Infection Model with Application to HBV InfectionJournal of Systems Science and Complexity, 23(6), 1221-1230 2010. ( SCI检索)

[4].具有饱和发生率和免疫响应的病毒感染模型的稳定性分析,数学的实践与认识,第40卷,第14, 121-125, 2010

[5].具有周期免疫响应的乙肝病毒感染建模及仿真,生物数学学报,第28卷,第1, 67-70, 2013

[6]. Global Stability of a Multiple Delayed Viral Infection Model with General Incidence Rate and an Application to HIV Infection, Mathematical Biosciences and Engineering, 12(3), 525-536, 2015. ( SCI检索)

[7]. Global stability of a  delayed viral infection model with nonlinear immune response and general incidence rate, Discrete and Continuous Dynamical Systems - Series B, 已接收. ( SCI)


学校主页 | 本站首页 | 资料下载 | 在线留言
阜成路校区:010-68985292  良乡校区:010-81353678 邮箱:songsx@btbu.edu.cn
版权归 北京工商大学理学院 所有